I am crying screaming hating,u name it,taper is getting really bad.cut all meds in 1/2 yesterday added 5 mgs valium with the 3 doses am mid day ,evening ,bed have I soma I Valium ..in total that is 20 mg. Valium... yesterday and half of all the others so I am down from 200 mgs ultram per day to 75 mgs per day 1/2 of hydro 10/325 3xday and 1/2 soma 350 mg except at nitewhen I took It with Valium to sleep.I know what I sound like but hey I need some input here I never take Valium you would think I would be passed out cold ,no just nuts! I do not want subs!.I am without the husband thank god so it's me and 3 cats and some neighbors that I have to blow off.you know I luv my friends here and I hate reading " no sense posts "so I apologize if that is what this is,not really laughing,Criss
The crying and screaming and change in your temper is most likely due to your bodies reaction to the change in chemicals. When my doctor makes a change in my meds I get to be the same way, if it weren't for my wife being willing to jerk a knot in my tail when that happens, I would drive myself right over the cliff, no doubt. Your post is not a "no sense post", at least not in my mind. I have been right where you are and am everytime the mad doctor changes or adjusts my medications. By the way he gives me a sleeping pill, tells me to take it and I lay awake all night, I even take an over the counter in double strength and lay awake so I am not surprised by the reaction you are having. My advice is to decide if you want to keep going with the change or go back to original. That my friend is your choice, I would keep going but we all have our limits.
Good luck and may you find some sanity
You are making some major steps to getting clean and need to try and accept that it is going to be rough the next few weeks. You may be trying to do too much at one time. Only you can decide what you can tolerate. I really recommend you take it one medicine at a time tapering off. You have made great progress with the ultram. Be careful with that valium, you'll have one more med to taper off of.
You can do this hon, I know it ain't easy, one step at a time, one minute, one hour, one day at a time. We are here for you so don't feel like your posts are nonsense. Post all you need to. We care and want to help you through this difficult time.
Yes Criss, as papasam very wisely advised you, this is just not easy. I saw what my pal went through with klonapin withdrawal a few weeks ago, and I wouldn't have believed the side effects which emerged, except that I stayed with her for hours each day, and saw it with my own eyes.
I think that since you've gotten this far, and have put such effort into it, you should go the course and stick with the plan. Sure it feels like you are losing it; but if you can just make it through for another few days, this too shall pass, But as pappasam said, it's your choice, and if you can't hack it, well so be it. You tried. But do watch the valium, because valium and klonapin are in the same family, after seeing my pal, I wouldn't want to end up withdrawing from that drug!
Candbseen I don't know much about the tapering except what I seen on here. But from what I've seen is if you have the will you can do it. It seems you definatly have the will. You are not complaining you are sharing a hard experience so as laurie has said take your time one min one hour one dat at a time and we all know you will do it. You didn't get to this point in oone day and you can't stop it in one day but you will get to where you wanna be. You have a strong will and a lot of friends cheering you on so take the time you need so when you get there you won't feel the need to start all over.
The meds will try to talk you out of it they will make you think you can't do without but you can just like your friends have in the past and soon you will see that you can accomplish anything you put your mind to cause you are stronger than those pills and you will get stronger one min one day and on hr at a time and you will be happier and kealthier and proud of yourself for doing so keep it up girl and keep posting we are here for you you are not alone all your friends are here for you love
So sorry I have been MIA, Candbeseen. Been working, working, working... Been reading your stuff here and I gotta just say, "YAY" for you! Yes, you are struggling at times and I really am sorry I wasn't around. I will have to figure out how to do the private message and give you my email so we can chat when I am at work. But you have been such a trooper and been so brave in coming here and sharing to get strength and support from others! I wonder if you can see my smile while I am typing? I don't even know you but I just think you're such a cool person! I do want you to know that my thoughts and prayers are with you and judging from what I have just read this morning, you can do this chickie! Hugs!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Oct 2010 • 3 answers
Does anyone think you should detox at home alone.I am talking about soma,4x day hydrocodone 325/10 4
Posted 13 Oct 2011 • 5 answers
Posted 18 Nov 2014 • 3 answers
Posted 4 Aug 2015 • 1 answer
Posted 11 Sep 2015 • 1 answer